# SDR NACA2017010300001

- Difficulty date: January 1, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 77,296 hours, 60,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SKIN CRACK WAS FOUND AT BS727B, S19R WHILE PERFORMING THE AD 2005-13-30 ZONE 1 INSPECTION. THERE WAS AN EXISTING REPAIR IN THE AREA THAT HAD TO BE INCORPORATED; THE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3, FIGURE 48, DETAIL IX.
